My regular pain medication stopped cutting it a few weeks ago so my doctor put me on Tramadol. It is working for the pain but I am starting to get worse and worse muscles spasm or twitches. I have even fallen once so I am wondering if this is an allergic or toxic response. I hate to give it up but I don't want to hurt more. I would like your opinions. Thanks, zeddi
[[face=tahoma, arial, helvetica, sans-serif]][[span style="font-size: 12.222222328186035px;"]]Oy, that's not good.
[[face=tahoma, arial, helvetica, sans-serif]][[span style="font-size: 12.222222328186035px;"]]I would really recommend talking to your doctor. Every medicine comes with some side effects and you usually just have to deal with some of them. The fact that you fell, though, concerns me. That's not nausea or some inconvenient diarrhea, ya know? You could seriously get hurt on this one.
I think that your dose is probably too high. If you cut it down, you will probably see the twitches stop. These are not normal effects from Tramadol and if they do not reduce from a lower dose, you should see the doctor.
This sounds like a reaction of some kind to the medication. I too was prescribe Tramadol for my knee pain when it gets really bad. I was told that I could take one i think it was every eight hours if needed. However, I am not one for taking a pain pill especially a prescription drug at full strength when first taking it. So I cut the pills in half, and would only take a half when needed. This seems to work just as effective, after all you know that if the half doesn't work that well, you can always take the other half if needed. But I found this wasn't necessary. You might want to consider cutting your pills in half see if half a pill still takes care of your pain, but also gets rid of this spasms. Another thing you really ought to do is talk to your doctor regarding this reaction, don't think this is the only course o treatment they can give you. There are other drugs there are also other treatments, but you need to notify your doctor about this reaction.
That is very scary. I really wish my doctor had warned me about this. I started taking only half the Tramadol today. I am still pain free and I haven't had twitches or spasms. I am taking 100 mg instead of the 200 mg I was taking. We'll see how that goes.
Thanks for the description and the link. I am happy to have a more detailed explanation. The second medication I have been taking for night time was Flexeril. I think some information was lost when I switched doctors. It fell through the cracks. I will have to remind the new doctor.
My goodness, it has been some time and I hope you are totally better. Reading this account is very scary. Twitching is something that would seem to be affecting your nervous system. I am very glad you cut down the dose, moreso that you asked people here about it. Take care of yourself.
Our services will provide you the most efficient back end support for our clients. Each and every module we creating codes is strictly followed using code guidelines. we also undertake data entries eligibility verification.
Medical billing is a process that involves coding process which will be handled by many billing experts. These kinds of services are essential for any healthcare organization as they eliminate the most difficult phase of medical billing from doctors or healthcare individual’s end.